# SDR CA071206005

- Difficulty date: December 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft serial: UE63
- Aircraft time: 9,415 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) UPON REACHING LEVEL FLIGHT BOTH THE CAPT AND F/O SMELLED SMOKE IN THE COCKPIT, WHICH SHORTLY AFTER COULD ALSO BE SEEN IN THE COCKPIT. AFTER LESS THAN A MINUTE THE SMOKE DISSIPATED AND THE CAPTAIN MADE THE DECISION TO RETURN TO THE DEPARTURE POINT. AFTER CONTACT WITH ATC THE SMOKE AND SMELL HAD COMPLETELY DISAPPEARED. MAINT PERFORMED GROUND RUNS AND COULD NOT DUPLICATE THE DEFECT. SYS TESTED AND INSPECTED, FWD NOSE AVIONICS, INSTRUMENT PANEL WIRING, COOLING FANS, CABIN AND COCKPIT LIGHTING, CIRCUIT BREAKERS, PC BOARDS, INVERTER AND DC BUS CHECKS, ENVIRONMENTAL SYSTEM, ACM, LT AND RT ENGINES, AND WINDSHIELD HEAT ALL CHECKED SERVICEABLE WITH NO FAULT FOUND. (TC NR 20071206005)
